Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1980 1
1982 1
1984 3
1985 1
1986 2
1988 2
1990 2
1991 1
1992 2
1994 2
1996 1
1997 1
1998 2
2000 4
2002 2
2003 1
2004 5
2005 6
2006 1
2007 4
2008 7
2009 6
2010 6
2011 4
2012 6
2013 4
2014 5
2015 3
2016 4
2017 2
2020 1
2021 0
Text availability
Article attribute
Article type
Publication date

Similar articles for PMID: 27114482

84 results
Results by year
Filters applied: . Clear all
Page 1
Hazard of compounded anesthetic gel.
Perrin JH. Perrin JH. Am J Health Syst Pharm. 2005 Jul 15;62(14):1445-6. doi: 10.2146/ajhp050087. Am J Health Syst Pharm. 2005. PMID: 15998922 No abstract available.
Fatal accidental dibucaine poisoning in children.
Dayan PS, Litovitz TL, Crouch BI, Scalzo AJ, Klein BL. Dayan PS, et al. Ann Emerg Med. 1996 Oct;28(4):442-5. doi: 10.1016/s0196-0644(96)70013-6. Ann Emerg Med. 1996. PMID: 8839533
84 results